Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.
Hi guys !
I have a question I was originally on 40mg of prednisone and my face was just like a baby chipmunk I could deal with that but then they bumped me up to 60mg and my face blew up way more tremendously! Were it is very noticeable will my swollen decrease as weaning down ? Now I am on 47.5mg I wonder will it go back to smaller cheeks but I know it won't go back to all the way normal this drives me insane. Or is there anything I can do tips?
Reply posted for Bstiggy1996.
I was on the same amount of prednisone for 5 months, I've been off of them now for a full month and my face swelling went down tremendously. Don't worry, it will go away. Also just a warning, I gained 20-30 pounds on the steroid but most of the time it is just water weight. But try to eat healthy when you get cravings for food (steroid cravings are real haha!).
It will go down :)